Crap

Discussion in 'Fibromyalgia Main Forum' started by firefighter01, Jan 4, 2007.

  1. firefighter01

    firefighter01 New Member

    Has anyone gotten diarrhea from their supplements? I haven't had any issues with diarrhea until I started these.

    Daily:

    1 multi vitamin
    100mg coq10
    1000mcg b12
    1425mg x2 combo of magnesium/calcium/zinc
  2. Catseye

    Catseye Member

    Magnesium is famous for causing diarrhea if you take too much.

    How much of the combo is mag? Maybe just try one.

    Or maybe try a mineral supplement that you have to take like 4 pills to get the 100% RDA, then you have better control over how much you're taking. I like Kreb's Cycle Chelates, it helped my heart irregularities (palpitations, beating too hard, etc.) With the minerals and a good electrolyte solution twice a day (I like electrolyte stamina), my "heart problems" cleared up immediately.

    good luck

    karen

  3. firefighter01

    firefighter01 New Member

  4. TKE

    TKE New Member

    COq10 can also cause diarrhea. Some brands of COq10 have it listed as a side effect on the bottles, other do not.

    My Huz & I take COq10 with no side effects, but his one son can't take it due to it causing the diarrhea problem.
  5. firefighter01

    firefighter01 New Member

    I hope not. This system has worked so well for me. I have so much energy and I have completely come out of the fog.
  6. ilovecats94

    ilovecats94 New Member

    CoQ10 (100 mg.) gives my husband diarrhea, but I take it and it doesn't bother me.

    I also don't take over 500 mg. of magnesium in one day because I have heard it is hard on your kidneys. I have diabetes so I have to be careful. I sometimes use magnesium as a laxative. Normally I don't exceed 300 mg. of magnesium a day.

    I take 5 mg. of B12 a day with no problems.

    Take care,
    Faye
  7. HurtsToMove

    HurtsToMove New Member

    I didn't know this. I asked my doctor if it's possible to take too much, and he said that anything your body doesn't use will be excreted via "the trots". I've been taking mega doses with no sign of diarrhea, so I took this to mean that my body was needing and using it.